# SDR KNNA20100026

- Difficulty date: July 16, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 44,941 hours, 35,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 44,941 hours, 35,989 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ACCOMPLISHMENT OF AD 1998-08-04 NDT REVEALED A CRACKED TIE CLIP AT FRAME STATION 767 STRINGER 10L.
